Title

CR Singularities of Real Fourfolds in C3

Document Type

Article

Publication Date

Fall 2009

Publication Source

Illinois Journal of Mathematics

Volume

53

Issue

3

Inclusive pages

939-981

ISBN/ISSN

00192082

Peer Reviewed

yes

Abstract

CR singularities of real 4-submanifolds in complex 3-space are classified by using local holomorphic coordinate changes to transform the quadratic coefficients of the real analytic defining equation into a normal form. The quadratic coefficients determine an intersection index, which appears in global enumerative formulas for CR singularities of compact submanifolds.

Keywords

Normal form, CR singularity, real submanifold, matrix pair

Disciplines

Algebraic Geometry | Analysis | Geometry and Topology | Mathematics

 
 

Link to Original Published Item

http://projecteuclid.org/euclid.ijm/1286212925